advertisement

Arthritis

Question
Posted by: Taryn | 2018/07/04

Q.

Athro Choice - can it cause acid reflux?

Hi there, I was advised to start taking Arthrochoice to assist rebuilding damaged cartilage. I started taking 2 tablets 2 x a day. I am now on day 3 and experiencing debilitating acid reflux and nausea. Is there a way to minimize or avoid this?

Expert's Reply

A.

Arthritis expert
- 2018/07/06

I am not sure if Arthro Choice can cause heartburn.

Perhaps you should try an antacid or get your GP to prescribe Losec,

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.